Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Type 2 diabetes, weight loss, constipated, shevering, fever, cold feet. On vitamins and herbs. Does not want insulin or drugs

My husband is type 2 diabetes . He ha regulated level to normal for obe year with no medication . Stress and forgetting his diet has caused a relapse . He lost weight constipated shivering high temp cold feet Went on strict diet again in one week blood has lowered from 400 to 2020 He does not want insulin or drugs . He is taking vitamins homeopathic potions but he still has high temp and shivers . He cannot concentrate and is exhausted Went to hospital this morning Was told to come back tomorrow . He is sleeping now High temp Shivering Will this pass He insists he can wait until tomorrow . There are no dr tonight Is this just thebprocess to regulate his blood without drugs He is eating only veg and vitamins an herbs for constipation . I am Very worried I live in France and have no family. The language is a problem .
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello Anita, Thanks for your query.
Your husband is having uncontrolled diabetes mellitus at present, and he is not prediabetic. So only lifestyle measures only would never be enough to control the blood sugar levels as in prediabetic conditions. Oral hypoglycemic drugs are safe, reliable and very essential for him otherwise uncontrolled diabetes would lead to further complications like nephropathy, neuropathy, retinopathy, stroke and heart attack. As the body is suffering from a deficiency of insulin as well as insulin resistance, there is inability to utilise the sugar despite high levels of it. So weakness is natural. Now when he has fever and infection, with uncontrolled sugar, its difficult to cure and he can further land up in diabetic ketoacidosis. I would suggest, you convince your husband for drugs and if required , insulin for a short period. Visit the doctor asap. Wish you both good health.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor